# SDR AUS20030540

- Difficulty date: May 9, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: LW13886
- Condition: Delaminated
- Location: Engine
- Part time: 1,016 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) METAL CONTAMINATION OF ENGINE OIL SYSTEM RESULTED IN BULK STRIP AND INSPECTION OF ENGINE. INSPECTION FOUND LOSS OF BEARING MATERIAL FROM THE FRONT MAIN BEARING AND DELAMINATION OF METAL FROM THE OTHER MAIN AND BIG END BEARINGS.
